Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 3, Pages 205-220
http://dx.doi.org/10.1155/S1048953392000170

Extremal solutions to a class of multivalued integral equations in Banach space

1Ohio University, Department of Mathematics, Athens, OH 45701, USA
2Florida Institute of Technology, Department of Applied Mathematics, Melbourne, FL 32901, USA

Received 1 March 1992; Revised 1 June 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergiu Aizicovici and Nikolaos S. Papageorgiou, “Extremal solutions to a class of multivalued integral equations in Banach space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 205-220, 1992. https://doi.org/10.1155/S1048953392000170.